I know there are alot of women that come to this sight for answers and I'm sure that this isn't the first time you all have read a question like this but I need some help understanding...
The first day of my LMP was September 4th and only lasted 4 days. Since then, my fiance and I have had intercourse multiple times. We will start without a condom and then he will end up putting one on ( We both know this isn't a completely SAFE way of birth control ). Anyways, around the 20th I experienced some like pink spotting only when I wiped and then the next day and a half I experienced light brown stringy discharge only when I wiped. Was this implantation bleeding?
Now its the 28th of September and I am finding myself having to urinate about every hour- hour and a half and feeling completely drained (tired). Is this normal or a SIGN of early pregnancy?
I appreciate ANY feedback and will keep you all updated. Thank you! :)
hey it dose sound like implantation bleeding but somepeople also get ovulating bleeping when is you af (period) due? i think the best thing for you too do is wait to see if you af comes if it dont test a few days after it due or test in few days if not already done so x good luck x
AF should be due about the 2nd of October. Thank you for your answer.. Would I be having to pee so much more often already? I will wait and test on the 2nd and then again maybe two or three days later..
I feel like that's all I get accomplished going to the toilet every hour- hour and a half. I'm getting a little anxious to test..Thank you for the best wishes and I will deffinitely keep you informed :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.